# SDR CALA2025070706234

- Difficulty date: July 2, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N37540
- Make and model: Boeing 737-9
- Aircraft serial: 64471
- Aircraft time: 9,972 hours, 3,254 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OPERATIONAL CHECK EMERGENCY LIGHTS OPERATIONAL CHECK - FIRST CLASS FLOOR EMREGENCY LIGHTS INOP. R/R M2816 EMERGENCY LIGHTING BATTERY CHARGER IAW AMM 33-51-06. OPS CHECK FOR ALL LIGHTS ON CIRCUIT GOOD.
